# SDR TIMA20110001

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Aircraft time: 35,736 hours, 47,077 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: 2052091
- Condition: Burned
- Location: Cockpit
- Component: Aural Amplifier, Beech
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL IN THE COCKPIT - AIR RETURN TO BIL.  TROUBLESHOT TO SHORTED BURNT 37 PIN CONNECTOR AT DB-207 AURAL ANNUNCIATOR AMPLIFIER.
